MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558620
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used during an endoscopic retrograde cholangiopancreatography (ercp) balloon dilatation procedure performed on (b)(6) 2023.During the procedure, the balloon burst.The customer stated that no pieces of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported, as a result of this event.
 
Additional Manufacturer Narrative
Section e: this event was reported by sales representative.The reported healthcare facility and physician is: dr.(b)(4).(b)(6) hospital.(b)(6).Block h6: imdrf code a0402 captures the reportable event of balloon burst.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16807546
Report Number3005099803-2023-01935
Device Sequence Number6151684
Product Code FGE
UDI-Device Identifier08714729797500
UDI-Public08714729797500
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberM00558620
Device Catalogue Number5862
Device Lot Number0030735928
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown